Hey so recently my body has been covered in these red bumps/dots. Only certain areas itch and the other areas just look bad. From what I remember it started around my belly button and stomach area about 3 days ago, and it spread thrown my chest, back, a little on my thighs and hand/arm. It's really bad on my stomach area and the other spots don't itch, just gross redness. I'm starting to worry and I've tried taking Benadryl just to calm it down. Going to the doctor is my last choice, and hopefully there is another solution. For the past 3 days, I don't remember eating or drinking anything UNUSUAL from my daily life. I also am taking a acne pill (Doxycyline Hyclate 100mg per day) but I truly doubt its the pill because I've been taking it for almost a year without any allergic symptoms.
Please help me, this problem is freaking me out and just looking at it makes me worried.
keart, sounds like an allergic reaction of somekind. It is not unheard of developing a sensitivity to medicines you have used for sometime. You've not changed your laundry detergent? Added a new cologne, aftershave, toothpaste, deodorant? Mowed the lawn, many pesticides present in today's green lawns are very potent and should be avoided at all costs. Any number of things can trigger a rash that does not present with other symptoms. IE: rapid breathing, heart palpations, shortness of breath, chest pain - to name but a few.
If your rash isn't improved within the next few days or you develop new symptoms - you owe it to yourself to seek a higher professional opinion. Without seeing you, knowing you or drawing blood - all we can do here is speculate.
Keep us posted
I believe is it a allergic reaction, but would it really last for 3 days plus??? I thought allergic reactions would just be at least a day of an outbreak. But the point is that I don't think my parents have changed detergent, toothpaste, etc. and I know I haven't bought or used any NEW product recently. I don't know if they are just random blotches of red or just hives, cause some itch, some are big some are small.
I don't know how much a doctor would help either, but that is probably my best solution if it continues. Would it be helpful if I posted a link to picture of the redness on my body (I know it would be gross to see someone's chest/back with red spots all over, but whatever helps for a solution to this, I'm up for it!)
I really hope it is not the measles...I feel fine like no coughing, sneezing, fever, etc. just red blotches throughout my body. Correct me if Im wrong about the symptomns of measles. I THINK it's an allergic reaction, but it's been going on for 3 days plus...sooo maybe?
You can develop an allergy to any medication at any time, even after taking it for a long time. It could be dangerous to keep exposing yourself to what you are allergic to. My son had a severe allergic reaction to a medication 2 weeks after he stopped taking it. Do you notice the itching/rash getting worse after taking the Doxycycline? Does the Benadryl help?